Journal of Applied Mathematics

Parseval Relationship of Samples in the Fractional Fourier Transform Domain

Bing-Zhao Li and Tian-Zhou Xu

Full-text: Open access

Abstract

This paper investigates the Parseval relationship of samples associated with the fractional Fourier transform. Firstly, the Parseval relationship for uniform samples of band-limited signal is obtained. Then, the relationship is extended to a general set of nonuniform samples of band-limited signal associated with the fractional Fourier transform. Finally, the two dimensional case is investigated in detail, it is also shown that the derived results can be regarded as the generalization of the classical ones in the Fourier domain to the fractional Fourier transform domain.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 428142, 11 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495176

Digital Object Identifier
doi:10.1155/2012/428142

Mathematical Reviews number (MathSciNet)
MR2948088

Zentralblatt MATH identifier
1252.42045

Citation

Li, Bing-Zhao; Xu, Tian-Zhou. Parseval Relationship of Samples in the Fractional Fourier Transform Domain. J. Appl. Math. 2012 (2012), Article ID 428142, 11 pages. doi:10.1155/2012/428142. https://projecteuclid.org/euclid.jam/1355495176


Export citation